MathSciNet Relay Station
MathSciNet bibliographic data
MR746105 (85m:57010) 57N10 (55P10 57N13 57N60)
Venema, Gerard A. Homotopy equivalences on $3$-manifolds. Proc. Amer. Math. Soc. 91 (1984), no. 4, 637–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement